There are times in our lives when it seems like we come full circle in our findings. This is one of those times for me. Early on in my research into the HPV vaccines I knew that the L-Histidine, which is unique to this vaccine, played a major role in what I was hearing from parents and girls adversely injured by Gardasil®. I made the connection between Histamine and IgE release. I was able to make the connection with all the variety of symptoms to the various components of this vaccine. Because of personal experiences, I found that the majority of the injured experienced an anaphylactic type incident. The adverse events experienced from the HPV vaccines nearly mirror those of an autistic child even down to the regression. Now I find that not only do the components of this vaccine play an integral part, but the main player in this scenario is the probable excessive histamine released because of injected L-Histidine.
We deeply regret consenting to the Gardasil vaccine. We had no idea of the severe side effects some experience post vaccine. Every day, we wish we had been more informed. Parents beware of blindly following your doctor’s recommended vaccine schedule. Do not rely or expect your doctor to know everything. You must do your own research and ask plenty of questions. Our family found out the hard way that it is possible for a vaccine to have lasting and devastating effects.